Evista Discussions

  1. link Denise1957
    weight gain
    since I started I gained belly fat I never had is this A side effect
    Denise1957- over a year ago - in Evista
  2. link Pepita
    Evista experience weight loss, cramps, medication
    I have been taking Evista for a year and I have had weight loss and legs cramps. I do not take any other medication. Has anyone also experience weight - 4% more...
    Pepita- over a year ago - in Evista
  3. link Palliativeone1
    Frequency of taking
    How often do you take evista??
    Palliativeone1- over a year ago - in Evista
  4. link Dotjack56
    Evista cause weight gain
    Does this Evista cause Weight Gain?
    Dotjack56- over a year ago - in Evista
  5. link Al12coop
    Evista eye condition, angles
    I experience NO side effects.......BUT.....could taking Evista possible cause an eye condition known as "narrow angles" ?
    Al12coop- over a year ago - in Evista
  6. link Ctc864
    evista 60 mg
    I am currently taking the above medication. My prescription has expired and I am looking for a new dr. I need to know if this medication is still nece - 10% more...
    Ctc864- over a year ago - in Evista
  7. link Sandiweiler
    Evista leg cramps, depression
    I'm glad that I found this site... I have been taking Evista since Dec 03. I am just starting to experience slight depression as well as horrible leg - 10% more...
    Sandiweiler- over a year ago - in Evista
  8. link Kdg
    Evista phlebitis
    Contracted phlebitis in leg.
    Kdg- over a year ago - in Evista
  9. link Hootan342
    Evista
    I have became depressed
    Hootan342- over a year ago - in Evista
  10. link Guest204
    Evista sleepless nights, left eye, floaters, side affects
    since i have been taking evista i have been having a lot of sleepless nights is this one of the side affects.I also have floaters in my left eye
    Guest204- over a year ago - in Evista
[ Read more Evista posts ]